It's been 5 days since I'm on accutane - but I am breaking out bad.

 I ve moderate acne and my dermatologist recomended me with isotretion 20 mg....  nothing cystic but small pimples are just flaring up... And i put clindramicin on tht acne... but it pains alot... i m hving a hard time....

Doctor Answers 1

Breakouts with Accutane

Thank you for your question. It is not uncommon to have acne breakouts while on Accutane therapy, especially within the first few weeks of treatment. Usually the flare-up lasts a couple of weeks, but in some individuals, the flare-up can be very severe and occur for several months. Please be patient with the treatment because acne tends to get worse before it gets better. I recommend you consult with your dermatologist regarding your concerns and to discuss any further questions you may have with therapy.Take care and good luck.

Las Vegas Dermatologist
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.